Header menu link for other important links
The non-Abelian T-dual of Klebanov-Witten background and its Penrose limits
, Sourav Roychowdhury
Published in Springer
Volume: 2019
Issue: 11
In this paper we consider both Abelian as well as non-Abelian T-duals of the Klebanov-Witten background and inspect their various Penrose limits. We show that these backgrounds admit pp-wave solutions in the neighbourhood of appropriate null geodesics. We study the quantization of closed string propagating on some of the resulting pp-wave backgrounds and comment on the probable field theory duals. © 2019, The Author(s).
About the journal
JournalData powered by TypesetJournal of High Energy Physics
PublisherData powered by TypesetSpringer
Open AccessNo